# SDR AMWA14030

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 20,389 hours, 38,771 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Part time: 19,235 hours, 37,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET IN LT IB FLAP DOVETAIL PULLED THROUGH THE SKIN.  REPAIRED IAW BSRM 51-70-00 TYPICAL SKIN REPAIRS RIVET SPACING AND PANEL SIZE WERE AS ORIGINAL
